| Model Number |
SP FBRTAK RC FBRTPE BLU & STTPE WH/BLK |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a medial patellofemoral ligament (mpfl) surgery using the devices (b)(6) (lot: 13660505) and (b)(6) (lot: 15117287 & 15054185) the implants did not hold in bone tissue and tore out.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint is not confirmed.Upon visual evaluation, it was noted that the anchor and sutures were not returned for investigation of the fibertak® rc suture anchor, (blue).No pictures were provided for investigation of the torn-out implants/sutures.No issues were found with the driver fibertak inserter returned.Functional testing was not performed due to the damage to the device.No problem found.